# SDR DALA2024121711783

- Difficulty date: December 11, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N853DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31964
- Aircraft time: 28,244 hours, 10,650 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0713776) PUNCTURE ON DOOR AFT SHIELD ON FWD CARGO COMPARTMENT AT STA 500, RBL-23. REMOVED AND REPLACED DOOR AFT SHIELD ON FWD CARGO COMPARTMENT AT STA 500 + 500A PER B737-900 SRM 51-40-02-0G AND BOEING DWG 143A0080.
